Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

So I just started the regimen the beginning of this week with OTC products using the Neutrogena BP twice a day. My skin did itch and I felt a slight burn but it didn't seem to have any real negative effects on my skin.

Yesterday I received Dan's products and used it last night. My face was very itchy throughout the night. This morning I woke up to find my face very red but mostly contained to where the acne is (cheeks, around mouth)! Also some parts of the skin has become rough and a little raised maybe even a little brown... :/

Does this mean I used too much BP or I'm allergic to it, even though it didn't happen with the Neutrogena 2.5 BP cream... I'm not sure what to do right now. I have green tea on my face to soothe it :) Do I wait until the redness goes away and then use BP again but even less? Or does this mean I shouldn't use BP at all???

Thanks for any help or thoughts~~

Share this post


Link to post
Share on other sites

Make sure you are ramping up how much BP you are using. I jumped right in when I first started using the Regimen and was wondering if I was allergic to the BP too. Start with very little, applied very very thinly all over your face, then every week increase it by just a little bit. At 4 weeks you should be using the full amount, notbefore that.

If that isn't working out, use BP only at night until your face gets accustomed to it.

Try to keep at it for 2 full weeks, if you are still experiencing problems even when ramping up the BP dosage then check back in with the board and see what people say.

Share this post


Link to post
Share on other sites

I thought I used a small amount, but I guess I have to use even less. My fault

I think I actually burned my skin with the BP. The skin is still very rough and reddish brown. I probably should wait for that to heal before I try it again... I feel like the skin is going to eventually peel off.

I should moisturize right? But I'm not sure what to use in this case... Any suggestions?

Share this post


Link to post
Share on other sites

Well what do you have on hand for moisturizing?

Don't feel bad about the BP dosage, it's okay. It really does take a lot of trial and error to get the amount you need just right. For all of Dan's efforts to inform us, there is really only so much he can do. I had to find out the hard way as well.

If your face is looking that bad I would definitely recommend doing BP just at night, and using very little, until your skin seems to not be as bothered by it. You may have to build up usage quite a bit slower. It's been reported that it takes around 2 weeks for your skin to become accustomed to the BP.

Share this post


Link to post
Share on other sites

I have Dan's moisturizer and some gel form from laneige and Neutrogena's oil-free moisturizer for sensitive skin. My mom suggested not even putting any moisturizer on maybe just toner, but I'm not so sure about that. I also have vaseline...

Thanks for your help~

Share this post


Link to post
Share on other sites

read kat kerfuffles blog about her journey on the regimen its the most truthful. she had really red itchy dry skin her breakout got worse on the regimen....she said your face pretty much looks like crap for the first 5-6 months. i tried the regimen for a good 3 months but couldnt take the redness any longer, so goodluck!!

Share this post


Link to post
Share on other sites
Hello,

So I just started the regimen the beginning of this week with OTC products using the Neutrogena BP twice a day. My skin did itch and I felt a slight burn but it didn't seem to have any real negative effects on my skin.

Yesterday I received Dan's products and used it last night. My face was very itchy throughout the night. This morning I woke up to find my face very red but mostly contained to where the acne is (cheeks, around mouth)! Also some parts of the skin has become rough and a little raised maybe even a little brown... :/

Does this mean I used too much BP or I'm allergic to it, even though it didn't happen with the Neutrogena 2.5 BP cream... I'm not sure what to do right now. I have green tea on my face to soothe it :) Do I wait until the redness goes away and then use BP again but even less? Or does this mean I shouldn't use BP at all???

Thanks for any help or thoughts~~

youre not supposed to add anything to the regime so dont put green tea on your face. if you want to soothe it put your moisturiser in the fridge for an hour before using it.

this reaction probably happened because you changed BP creams, give it a week and it'll die down.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×